# SDR F3LA2018061100353

- Difficulty date: June 9, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N329FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8135
- Aircraft time: 542 hours, 232 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ODOR OF ELECTRICAL BURNING COMING FROM THE AIR VENTS AT ROW 31 DURING CRUISE.   MAINTENANCE INSPECTED THE AIRFRAME & CABIN FOR ODORS IAW AMM 05-50-00-810-831A. INTERIOR CABIN FWD & AFT CARGO BAYS, AVIONICS BAYS, ENGINE RUN WITH NEGATIVE RESULTS. CREW NOTED NO ODOR, SLIGHT ELECTRICAL ODOR.   PERFORMED PERIODIC CHECK IAW T/C FFT-M05100-M0-1.   PERFORMED OPS CHECK FLIGHT, NO ELECTRICAL ODOR NOTED IAW AMM 05-50-00-810-831A.  PERFORMED A WALK AROUND, NO DISCREPENCIES FOUND.  AIRCRAFT RETURNED TO SERVICE.
